# SDR ASOA2013121909664

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,668 hours, 31,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY CEILING LIGHT COVER MISSING.   INSTALLED COVER IAW AMM 33-51-16. NO FURTHER DEFECT NOTED.
